# SDR YENA200529

- Difficulty date: April 29, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 3,770 hours, 1,270 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 31073110
- Part serial: 9230
- Condition: Malfunctioned
- Location: Ailerons
- Part time: 3,770 hours, 1,270 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED WING FLUTTER ON CLIMB-OUT PASSING 6000 FT STEADY 250KIAS WHILE TURNING.  NO ABNORMAL YAW, NO ABNORMAL INDICATION ON FLIGHT CONTROL ECAM PAGE. NO ABNORMAL INDICATION ON HYD ECAM PAGE.  ONSET OF FLUTTER WAS FASTER AT HIGHER SPEED.  MAX SPEED WAS 307, MAX ALTITUDE WAS FL 240.  FLUTTER IN TURN (ROLL IN / ROLL OUT) CONTINUED THROUGH OUT THE FLIGHT.  FLIGHT CREW DECLARED EMERGENCY AND RETURNED TO FIELD.  TECHNICIANS DUPLICATED FAULT WITH RT GREEN AILERON SERVO ACTUATOR FLUCTUATING DURING TROUBLESHOOTING PROCEDURE.  REMOVED AND REPLACED GREEN SYSTEM RT AILERON SERVO ACTUATOR (FIN 33CE2) IAW AMM 27-14-51.  NO LEAKS NOTED, OPERATION TEST NORMAL IAW MM 27-14-00.
